# SDR DALA2019070804095

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 82,817 hours, 18,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 + R-1 UPPER EMERGENCY EXIT SIGN INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
